MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Renegade? HI-FLO? FATHOM? System; Catheter, Continuous Flush

BOSTON SCIENTIFIC CORPORATION Renegade? HI-FLO? FATHOM? System; Catheter, Continuous Flush
Model Number M001184540
Medical Device Problem Codes Degraded (1153); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Malfunction

Brand Name
Renegade? HI-FLO? FATHOM? System
Common Device Name
Catheter, Continuous Flush
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
business and technology park,
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key50306547
Report Number2124215-2026-44059
Device Sequence Number10246598
Product Code KRA
UDI-Device Identifier08714729790853
UDI-Public(01)08714729790853(17)280709(10)36941694
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001184540
Device Catalogue NumberM001184540
Device Lot Number0036941694
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date08/18/2026
Supplement Report FDA Received Date09/18/2026
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age16 YR
Patient SexFemale
Patient Weight74 LB